Is it okay to take anti inflammatory medication straight after face fat transfer to stop the swelling? (Photo)

Hi I had fat transfer to my face only yesterday and I would say now my face is a size of a balloon. I have chronic inflammation of the entire face including my eye lids and my lips. k feel like my face is going to explode. Is there any way I can reduce the inflammation ? Maybe take some inflammatory medication or a cream. I feel very uncomfortable and it's getting worse and bigger as time goes on. I had a rhinoplasty only a week ago as well and I hardly got any swelling, so I'm very confused.

Doctor Answers 2

Swelling

I would suggest using cold compresses and avoiding bending down. Medication for inflammation may increase your chances of bleeding, so I would suggest avoiding it. Please discuss any medication you wish to take with your doctor.


San Antonio Plastic Surgeon
4.6 out of 5 stars 13 reviews

Fat grafting, face

Hello,  thank you for sharing your doubts and photo.   It's OK to take drugs to reduce the inflammation.   All surgeries on the face area tends get very swelling.   This will all be normal in a few more days.  Best of luck. 

Derby Sang Caputo, MD
Dominican Republic Plastic Surgeon
5.0 out of 5 stars 63 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.